# SDR USAA2012032000018

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 59,082 hours, 22,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE BUSTLE COMING LOOSE.  RE-INSTALLED SLIDE BUSTLE ON L2 DOOR.
